Thunderstorm Wind, Warren
- When
- July 12, 12:05 PM EST
- Where
- Warren County, Hazen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.817, -75.050
A severe thunderstorm tore down tree limbs and wires in White Township.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A severe thunderstorm tore down tree limbs and wires in White Township.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 12, 9:15 AM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 AM EDT WED JUL 12 2006
.UPDATE /THIS AFTERNOON/...
A 13Z SURFACE ANALYSIS SHOWED LOW PRESSURE NEAR DETROIT, MICHIGAN
WITH A WEAK COLD FRONT TRAILING TO THE SOUTHWEST. A WARM FRONT
EXTENDS EASTWARD FROM THE SURFACE LOW INTO NEW ENGLAND. THE MAIN
FOCUS FOR THIS UPDATE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS
THIS AFTERNOON ALONG WITH FLASH FLOODING.
SEVERE THUNDERSTORM THREAT: THE SPC CONTINUES THE SLIGHT RISK OF
SEVERE STORMS FOR OUR ENTIRE AREA. WE HAVE BEEN MONITORING THE
BREAKS IN THE CLOUDS ACROSS THE CENTRAL AND SOUTHERN ZONES AS THEY
MOVE EASTWARD. STILL PLENTY OF DEBRIS CLOUDS AROUND THOUGH FROM THE
ONGOING PRECIPITATION TO THE NORTHWEST, ALTHOUGH THESE HAVE BEEN
THINNING SOME. EVEN WITH THE CLOUDS, THE 13Z LAPS ANALYSIS ALREADY
INDICATES CAPE NEAR 1800 J/KG ACROSS SOUTHEAST PENNSYLVANIA WITH
LIFTED INDICES AROUND -2 C.
AS THE SURFACE LOW PASSES TO OUR NORTH THIS AFTERNOON, A BAND OF 30
TO 40 KNOTS OF LOW TO MID LEVEL FLOW WILL SPREAD EASTWARD FROM THE
UPPER OHIO VALLEY INTO SOUTHERN NEW ENGLAND. IT APPEARS THE NORTHERN
PART OF OUR CWA WILL BE WITHIN THIS WIND FIELD. EVEN THOUGH THE
CLOUD COVER HAS BEEN RATHER EXTENSIVE SO FAR, BREAKS OF SUNSHINE
CONTINUE TO DEVELOP /AS MENTIONED ABOVE/. HOWEVER, SHEAR PROFILES
ARE FORECAST TO BECOME FAVORABLE FOR THE DEVELOPMENT OF CONVECTIVE
LINE SEGMENTS AND EVEN LOW TOPPED SUPERCELLS SOUTH OF THE SURFACE
LOW. GIVEN THE HIGH MOISTURE CONTENT OF THE AIR MASS, POCKETS OF
SURFACE HEATING WILL ALLOW AN INCREASE IN INSTABILITY THROUGH THE
AFTERNOON, ESPECIALLY SOUTH OF A LINE FROM ABOUT RDG TO SMQ TO NYC.
WE WILL HAVE TO WATCH THE DIFFERENTIAL HEATING ZONE DUE TO THE CLOUD
COVER TO THE NORTH. THIS SHOULD PROVIDE A FOCUS FOR THE DEVELOPMENT
OF NEW CONVECTION. SPCS ANALYSIS AND MODEL FORECAST SOUNDINGS
INDICATE 20 TO 30 KNOTS OF SURFACE TO 1 KM SHEAR AND LCLS NEAR 1
KM. THIS WOULD SUPPORT AN ISOLATED TORNADO POTENTIAL LATER THIS
AFTERNOON ACROSS SOUTHEAST PENNSYLVANIA ON NORTHEASTWARD, IF STRONG
INSTABILITY DEVELOPS. 30 TO 40 KNOTS OF STEERING FLOW SHOULD PROMOTE
THE FORMATION OF SOME SHORT LINE SEGMENTS WITH THE POTENTIAL FOR
LOCAL WIND DAMAGE. THE BEST WIND FIELDS APPEAR TO BE ACROSS THE
CENTRAL AND NORTHERN PART OF OUR CWA. THE SOUTHERN LIMIT OF ANY
ORGANIZED SEVERE CONVECTION WILL BE ALONG THE SOUTHERN EXTENT OF THE
STRONGER MID LEVEL FLOW. A LEE SIDE TROUGH THOUGH ACROSS THE
DELMARVA, ALONG WITH A HIGH THETA-E AIR MASS, WILL PROVIDE SOME
ENHANCEMENT OF SURFACE CONVERGENCE WHERE MLCAPE COULD EXCEED 2000
J/KG. LOCALIZED DAMAGING WINDS WILL ALSO BE POSSIBLE HERE. WET BULB
ZERO HEIGHTS ARE AROUND 11K FEET, THEREFORE SEVERE HAIL IS POSSIBLE
MAINLY IN THE MORE ROBUST CELLS.
ALL IN ALL, THE FORECAST HAS EVERYTHING HANDLED WELL WITH ONLY MINOR
ADJUSTMENTS NEEDED ATTM. HEAT INDICES LOOK TO TOP OUT IN THE MID TO
UPPER 90S THIS AFTERNOON, ESPECIALLY ACROSS THE MORE URBANIZED
AREAS. WE WILL BE CLOSELY MONITORING DOPPLER RADAR TRENDS THROUGH
THE AFTERNOON.
&&
.HYDROLOGY...
FLASH FLOOD THREAT: PW VALUES STARTING OFF AROUND 1.5 INCHES THIS
MORNING, PER NEARBY 12Z RAOBS. THIS IS FAIRLY CLOSE TO THE 06Z
NAM-WRF FORECAST. THE PW VALUES ARE FORECAST TO INCREASE TO NEAR 2.5
INCHES THIS EVENING. A THETA-E RIDGE IS ACROSS THE AREA, THEREFORE
WITH THE WEALTH OF MOISTURE IN THE ATMOSPHERE, INTENSE RAINFALL
RATES WILL BE QUITE POSSIBLE WITH CONVECTION. THE MAIN FOCUS
APPEARS TO BE ACROSS THE NORTHWESTERN PART OF THE CWA, WHERE MORE
ORGANIZED DYNAMICS WILL COME INTO PLAY. SOME LOCALIZED FLASH
FLOODING HOWEVER CANNOT BE RULED OUT ELSEWHERE. FOR NOW, WE WILL
MAINTAIN THE FLASH FLOOD WATCH AS IS.
&&
.PREVIOUS DISCUSSION...
ISSUED /330 AM EDT WED JUL 12 2006/
.SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...
THE MODELS HAVE BEEN GENTLY INDICATING A RATHER SIGNIFICANT EVENT
SHAPING UP FOR THE MIDWEEK PERIOD...AND IT APPEARS TO BE TAKING
SHAPE. THE AIRMASS IS CERTAINLY PRIMED FOR SOMETHING...AS HIGH
SURFACE TEMPERATURES AND DEWPOINTS, AND AN APPROACHING SHORT WAVE
ALOFT AND ATTENDANT SURFACE LOW, WILL COME TOGETHER LATER TODAY AND
TONIGHT ESPECIALLY FOR OUR NORTHWESTERN ZONES. ANOTHER ROUND MAY
OCCUR THURSDAY, SHIFTED TO THE SOUTH AND EAST.
SEE THE HYDROLOGY SECTION BELOW FOR DETAILS ON THE NEW FLASH FLOOD
WATCH FOR THIS AFTERNOON AND TONIGHT FOR OUR NORTHWESTERN ZONES.
LEFTOVER ACTIVITY OVER THE SUSQUEHANNA VALLEY EARLY THIS MORNING
COULD CLIP OUR NORTHWESTERN ZONES EARLY TODAY, SO A CHANCE OF
SHOWERS AND THUNDERSTORMS WILL BE INCLUDED THERE THIS MORNING THIS
ACTIVITY IS NOT EXPECTED TO RISE TO PROBLEMATIC LEVELS, WITH GOOD
DYNAMICS LACKING EARLY. HOWEVER, THE REAL ACTION APPEARS TO TAKE
PLACE FROM MID AFTERNOON AND ESPECIALLY EARLY TONIGHT, WHEN THE
DIURNAL EFFECTS WILL BE AT THEIR MAXIMUM AND A JET MAX, MAINLY NORTH
OF US, DROPS SLIGHTLY SOUTHEAST.
ALL OF OUR AREA IS IN A SLIGHT RISK OF SEVERE TODAY, BUT THE
NORTHWESTERN HALF OF OUR AREA IS EXPECTED TO HAVE THE GREATEST
COVERAGE LATE TODAY AND TONIGHT. THIS IS LIKELY TO BE REVERSED
THURSDAY, WHEN THE TAIL END OF THE FRONT MOVES THROUGH SOUTHERN AND
EASTERN PORTIONS OF THE AREA.
REGARDING THE SUBJECT OF HEAT: A HEAT ADVISORY FOR URBAN AREAS WAS
CONSIDERED, ESPECIALLY CONSIDERING THE ETA MOS TEMPERATURES AND
DEWPOINTS (92 OVER 76 FOR PHL). HOWEVER, SINCE WE ACCEPTED THE MAV
NUMBERS, WHICH WERE A DEGREE OR TWO LOWER ON BOTH TEMPERATURES AND
DEWPOINTS, THE HEAT INDICES TOPPED OUT MOSTLY IN THE HIGH 90S. WE
WILL REISSUE THE SPECIAL WEATHER STATEMENT ABOUT HOT AND HUMID
WEATHER, WITH COMMON SENSE SAFETY RULES INCLUDED THEREIN.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE INHERITED GRIDS WERE ACCEPTED AND RECYCLED. THE EXCEPTION WAS TO
BUMP HIGH TEMPERATURES A COUPLE OF DEGREES OVER THE WEEKEND IN VIEW
OF THE BUILDING 500 HPA HEIGHTS.
&&
.AVIATION...
THE MORNING FLIGHT TO BEGIN WITH AN AREA OF SHOWERS AND TSTMS MOVING
THROUGH CENTRAL AND NORTHEAST PENNSYLVANIA. HEAVIEST ACTIVITY IS
OVER EXTREME NORTHEAST PENNSYLVANIA. ELSEWHERE, MID TO HIGH LVL
MOISTURE IS MOVING WEST TO EAST BUT WILL BE THINNING OUT DURING THE
DAY. IN THE MEANTIME, SOME MORNING RESTRICTIONS DUE TO HAZE AND FOG
WHICH MAY BRIEFLY GO DOWN TO 2SM HZ/BR. DAY TO BE CHARACTERIZED AS
VFR BUT IN-FLIGHT/SLANT VSBYS MUCH LESS ESPECIALLY INTO THE SUN.
TOPS OF THE HAZE LAYER ON MONDAY 5,000 FT BUT WILL BE EXTENDING A
LITTLE HIGHER TODAY WITHOUT MID LVL CAP. BUILDING CU/TCU WILL BE
MASKED BY THE HAZE AND BY THE AFTERNOON SOME TOWERING CBS AND THE
POSSIBILITY OF +TSRA IN AND AROUND SOME TERMINALS IN THIS REGION.
VERY HUMID CONDITIONS WILL YIELD HEAVY RAIN PRODUCING STORMS AS
WELL. VSBYS/CIGS WILL BE LOWERING TO IFR CONDITIONS IN THE CORE OF
THE STORMS WITH VARIABLE WINDS GUSTING AT TIMES TO 40 KT.
&&
.MARINE...
GENERAL WIND CONDITIONS WILL BE SOUTH TO SOUTHWEST WITH HIGH
PRESSURE OVER THE WESTERN ATLANTIC AND LOW PRESSURE APPROACHING FROM
THE NORTHWEST TONIGHT. SEAS REMAINING BELOW 5 FT TODAY BUT MAY RISE
WITH STRENGTHENING WIND GRADIENT TONIGHT. AT THIS TIME HOLDING OFF
ON SMALL CRAFT ADVISORIES, BUT WATCHING IT DURING THE DAY. IN ANY
EVENT, SEAS, WINDS TO BECOME CHOPPY IN ANY TSTMS TODAY WITH THE
ENTIRE COASTAL WATERS IN A SLIGHT CHANCE OF SEVERE THUNDERSTORMS.
BEST TIMING WILL BE AFTER 2 PM ALONG THE NEW JERSEY COAST. ALWAYS
HAVE TO WE WARY OF TSTMS GETTING A JUMP START OVER THE CHES BAY AND
MOVING INTO THE DEL BAY AND DEL COASTAL WATERS SOONER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-060>062 FROM 3 PM WEDNESDAY
TO 6 AM THURSDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007-008 FROM 3 PM WEDNESDAY
TO 6 AM THURSDAY.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
UPDATE/HYDROLOGY...GORSE AND ROBERTSON
SHORT TERM.../
LONG TERM.../DELISI
AVIATION/MARINE...EBERWINEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 AM EDT WED JUL 12 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-130900- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 445 AM EDT WED JUL 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR EAST-CENTRAL AND NORTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY THIS AFTERNOON AND TONIGHT. HEAT AND HIGH HUMIDITY WILL LEAD TO HEAT INDICES IN THE 90S AND POSSIBLY NEAR 100 AWAY FROM THE WATER AND HIGHER ELEVATIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG THUNDERSTORMS MAY OCCUR AGAIN THURSDAY, ESPECIALLY OVER SOUTHERN AND EASTERN PORTIONS OF THE AREA. THERE IS ANOTHER CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE AREA FRIDAY, AND OVER ALL AREAS AGAIN BY TUESDAY. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. ANZ430-431-450>455-470-130900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 445 AM EDT WED JUL 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG THUNDERSTORMS MAY OCCUR AGAIN THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE MARINE FRIDAY, AND OVER ALL MARINE AREAS AGAIN BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1105 AM EDT WED JUL 12 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-122200- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1105 AM EDT WED JUL 12 2006 ...HEAT, HUMIDITY AND SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT... LOW PRESSURE LOCATED IN THE EASTERN GREAT LAKES MOVE NORTH OF OUR AREA THIS AFTERNOON AND INTO NEW ENGLAND TONIGHT, BRINGING A WEAK COLD FRONT INTO OUR AREA. THIS FRONT, COMBINED WITH THE EXTREMELY HUMID AND UNSTABLE AIRMASS IN PLACE, WILL LEAD TO THE DEVELOPMENT OF SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON. IT APPEARS THE GREATEST COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT WILL BE FROM THE PHILADELPHIA AREA NORTHWARD THROUGH THE LEHIGH VALLEY TO THE POCONOS AND NORTHWESTERN NEW JERSEY. THE ATMOSPHERE WILL BE CONDUCIVE FOR SOME OF THE THUNDERSTORMS TO POTENTIALLY TURN SEVERE THIS AFTERNOON AND TONIGHT, WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. WITH AN ABUNDANCE OF MOISTURE IN THE ATMOSPHERE, SOME THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL. THIS COULD LEAD TO LOCALIZED FLOODING OF SMALL CREEKS AND STREAMS, ROADS, AND LOW-LYING AREAS. REMEMBER, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING THIS AFTERNOON AND TONIGHT. MOVE INDOORS FOR THE BEST SAFETY WHEN DEALING WITH THUNDERSTORMS AND LIGHTNING. THE COMBINATION OF HEAT AND HIGH HUMIDITY WILL CAUSE HEAT INDICES THIS AFTERNOON TO CLIMB INTO THE 90S AWAY FROM THE COAST AND HIGHER ELEVATIONS. HEAT INDICES IN URBANIZED SECTIONS OF THE LOWER DELAWARE VALLEY WILL CLIMB INTO THE MID TO UPPER 90S FOR A TIME THIS AFTERNOON. DURING THE HEAT AND HUMIDITY, CHECK ON THE ELDERLY, THE INFIRM, AND THE VERY YOUNG, AS THEY ARE MOST VULNERABLE TO THE HEAT. WEAR LOOSE FITTING AND LIGHT COLORED CLOTHING, DRINK PLENTY OF NON- ALCOHOLIC BEVERAGES, STAY OUT OF THE SUNSHINE AND AVOID STRENUOUS ACTIVITY DURING THE HOTTEST PART OF THE DAY. MAKE SURE PETS AND ANIMALS HAVE A WELL-VENTILATED AND SHADY PLACE TO REST, AND BE SURE THAT THEY HAVE PLENTY OF COOL WATER. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR LOCAL MEDIA OUTLETS FOR UPDATES ON DEVELOPING WEATHER THIS AFTERNOON AND TONIGHT. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1232 PM EDT WED JUL 12 2006 NJZ007-PAZ062-121745- WARREN-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...BETHLEHEM...EASTON 1232 PM EDT WED JUL 12 2006 ...STRONG THUNDERSTORM MOVING THROUGH THE AREA... AT 12:28 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A STRONG THUNDERSTORM OVER NORTHAMPTON COUNTY. A TRAINED WEATHER SPOTTER REPORTED PEA SIZE HAIL IN BELFAST, NORTHAMPTON COUNTY WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL WILL ALSO OCCUR WITH THIS STORM. THIS STRONG THUNDERSTORM WILL CONTINUE TO MOVE TO THE NORTHEAST AND EFFECT PORTIONS OF WARREN COUNTY IN NEW JERSEY. ANOTHER DEVELOPING THUNDERSTORM WILL EFFECT SOUTHERN NORTHAMPTON COUNTY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR POSSIBLE WARNINGS AND UPDATES. GORSE
The Philadelphia radar (KDIX), 111 km away, was scanning. The volume nearest the first event began at 17:04 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2006Every state in 2006This day in weather historyWarnings in New Jersey, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5522722.